Paper Title:
A Class of Augumented Lagrangian Function for Nonlinear Programming
  Abstract

In this paper, we discuss an exact augumented Lagrangian functions for the non- linear programming problem with both equality and inequality constraints, which is the gen- eration of the augmented Lagrangian function in corresponding reference only for inequality constraints nonlinear programming problem. Under suitable hypotheses, we give the relation- ship between the local and global unconstrained minimizers of the augumented Lagrangian function and the local and global minimizers of the original constrained problem. From the theoretical point of view, the optimality solution of the nonlinear programming with both equality and inequality constraints and the values of the corresponding Lagrangian multipli- ers can be found by the well known method of multipliers which resort to the unconstrained minimization of the augumented Lagrangian function presented in this paper.

  Info
Periodical
Advanced Materials Research (Volumes 271-273)
Edited by
Junqiao Xiong
Pages
1955-1960
DOI
10.4028/www.scientific.net/AMR.271-273.1955
Citation
M. X. Li, "A Class of Augumented Lagrangian Function for Nonlinear Programming", Advanced Materials Research, Vols. 271-273, pp. 1955-1960, 2011
Online since
July 2011
Authors
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Wen Ling Zhao, Jing Zhang, Jin Chuan Zhou
Abstract:In connection with Problem (P) with both the equality constraints and inequality constraints, we introduce a new augmented lagrangian...
123
Authors: Jin Li
Chapter 6: New Functional Materials
Abstract:We provide a general framework for solving constrained optimization problems, this framework relies on dynamical systems using a class of...
1513
Authors: Bo Liang, Hui Ying Shen, Xi Ting Peng, Mei Shan Wang
Chapter 6: Mathematical Methods and Modelling, Information Technologies in Industrial Engineering
Abstract:This paper is concerned with a fourth order parabolic equation in multidimensional space with boundary condition u=Δu=0 and initial...
465